RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 75, Issue 2  


Normal automorphisms of free Burnside groups
V. S. Atabekyan
3
The amenability of the substitution group of formal power series
I. K. Babenko, S. A. Bogatyi
19
Sums of powers of subsets of an arbitrary finite field
A. A. Glibichuk
35
Functional models of non-selfadjoint operators, strongly continuous semigroups, and matrix Muckenhoupt weights
G. M. Gubreev, Yu. D. Latushkin
69
The Bohl index of a homogeneous parabolic inclusion
V. S. Klimov
127
Real four-dimensional biquadrics
V. A. Krasnov
151
On the existence and uniqueness of solutions of optimal control problems of linear distributed systems which are not solved with respect to the time derivative
M. V. Plekhanova, V. E. Fedorov
177
Bases of exponentials, sines and cosines in weighted spaces on a finite interval
S. S. Pukhov
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019